JAYPEE JOURNALS
International Scientific Journals from Jaypee
Subscriber's Login
Home Instructions Editorial Board Current Issue Pubmed Archives Subscription Contact Us
MGM Journal of Medical Sciences
Abstract
 
 

ABSTRACT

Cutaneous adverse drug reaction is one of the most common manifestations of drug allergy. As the knowledge of the morphology of drug induced cutaneous lesions helps in the early identification of even a serious drug reaction, it is mandatory for the treating physician to pick up early signs of these reactions followed by a prompt withdrawal of the suspected drug. The paper discusses the clinical presentation and management of these including severe cutaneous adverse drug reactions. It emphasizes on need of a great amount of skill for its identification and management.

Keywords: Adverse drug reaction, Hypersensitivity reaction, Exanthema, Erythroderma.

How to cite this article: Someshwar S, Jerajani HR. Cutaneous Adverse Drug Reactions. MGM J Med Sci 2014;1(2):84-94.

Source of support: Nil

Conflict of interest: None

 
 
logo
© Jaypee Brothers Medical Publishers (P) Ltd.